American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 164 found      Go to page: 1 2 3 4 5 6

[61] Pierre Derbez. Nonzero degree maps between closed orientable three-manifolds. Trans. Amer. Math. Soc. 359 (2007) 3887-3911. MR 2302517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] James W. Anderson, Javier Aramayona and Kenneth J. Shackleton. Free subgroups of surface mapping class groups. Conform. Geom. Dyn. 11 (2007) 44-55. MR 2295997.
Abstract, references, and article information   
View Article: PDF

[63] Irene Scorza. The core chain of circles of Maskit's embedding for once-punctured torus groups. Conform. Geom. Dyn. 10 (2006) 288-325. MR 2261053.
Abstract, references, and article information   
View Article: PDF

[64] Yohei Komori and Charles A. Matthews. An explicit counterexample to the equivariant $K=2$ conjecture. Conform. Geom. Dyn. 10 (2006) 184-196. MR 2261047.
Abstract, references, and article information   
View Article: PDF

[65] Laura DeMarco. The moduli space of quadratic rational maps. J. Amer. Math. Soc. 20 (2007) 321-355. MR 2276773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Tao Li. Heegaard surfaces and measured laminations, II: Non-Haken 3--manifolds. J. Amer. Math. Soc. 19 (2006) 625-657. MR 2220101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Ser Peow Tan, Yan Loi Wong and Ying Zhang. The ${\mathrm{SL}(2,{\mathbb C})}$ character variety of a one-holed torus. Electron. Res. Announc. Amer. Math. Soc. 11 (2005) 103-110. MR 2191691.
Abstract, references, and article information   
View Article: PDF

[68] Ian Agol, Joel Hass and William Thurston. The computational complexity of knot genus and spanning area. Trans. Amer. Math. Soc. 358 (2006) 3821-3850. MR 2219001.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[69] Danny Calegari and David Gabai. Shrinkwrapping and the taming of hyperbolic 3-manifolds. J. Amer. Math. Soc. 19 (2006) 385-446. MR 2188131.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[70] A. J. Berrick, F. R. Cohen, Y. L. Wong and J. Wu. Configurations, braids, and homotopy groups. J. Amer. Math. Soc. 19 (2006) 265-326. MR 2188127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] C. Adams, A. Colestock, J. Fowler, W. Gillam and E. Katerman. Cusp size bounds from singular surfaces in hyperbolic 3-manifolds. Trans. Amer. Math. Soc. 358 (2006) 727-741. MR 2177038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Teruhiko Soma. Scott's rigidity theorem for Seifert fibered spaces; revisited. Trans. Amer. Math. Soc. 358 (2006) 4057-4070. MR 2219010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] A. V. Malyutin. Twist number of (closed) braids. St. Petersburg Math. J. 16 (2005) 791-813. MR 2106667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Richard P. Kent IV. Totally geodesic boundaries of knot complements. Proc. Amer. Math. Soc. 133 (2005) 3735-3744. MR 2163613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Brent Everitt, John Ratcliffe and Steven Tschantz. The smallest hyperbolic 6-manifolds. Electron. Res. Announc. Amer. Math. Soc. 11 (2005) 40-46. MR 2150943.
Abstract, references, and article information   
View Article: PDF

[76] Peter Milley. Line arrangements in $\mathbb{H}^3$. Proc. Amer. Math. Soc. 133 (2005) 3115-3120. MR 2159793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Tobias H. Colding and William P. Minicozzi II. Estimates for the extinction time for the Ricci flow on certain $3$-manifolds and a question of Perelman. J. Amer. Math. Soc. 18 (2005) 561-569. MR 2138137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Marston Conder and Colin Maclachlan. Compact hyperbolic 4-manifolds of small volume. Proc. Amer. Math. Soc. 133 (2005) 2469-2476. MR 2138890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Ken’ichi Ohshika. Kleinian groups which are limits of geometrically finite groups. Memoirs of the AMS 177 (2005) MR 2154090.
Book volume table of contents   

[80] Vadim A. Kaimanovich and Mikhail Lyubich. Conformal and harmonic measures on laminations associated with rational maps. Memoirs of the AMS 173 (2005) MR 2111096.
Book volume table of contents   

[81] Martin Scharlemann and Abigail Thompson. Surfaces, submanifolds, and aligned Fox reimbedding in non-Haken $3$-manifolds. Proc. Amer. Math. Soc. 133 (2005) 1573-1580. MR 2120271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] John W. Morgan. Recent progress on the Poincaré conjecture and the classification of 3-manifolds. Bull. Amer. Math. Soc. 42 (2005) 57-78. MR 2115067.
Abstract, references, and article information   
View Article: PDF

[83] Steve Boyer, Marc Culler, Peter B. Shalen and Xingru Zhang. Characteristic subsurfaces and Dehn filling. Trans. Amer. Math. Soc. 357 (2005) 2389-2444. MR 2140444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Siddhartha Gadgil. Contact structures on elliptic $3$-manifolds. Proc. Amer. Math. Soc. 132 (2004) 3705-3714. MR 2084095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] K. Bromberg. Hyperbolic cone-manifolds, short geodesics, and Schwarzian derivatives. J. Amer. Math. Soc. 17 (2004) 783-826. MR 2083468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Richard D. Canary and Darryl McCullough. Homotopy equivalences of 3-manifolds and deformation theory of Kleinian groups. Memoirs of the AMS 172 (2004) MR 2096234.
Book volume table of contents   

[87] V. Poénaru and C. Tanasi. Equivariant, almost-arborescent representations of open simply-connected 3-manifolds; a finiteness result. Memoirs of the AMS 169 (2004) MR 2045642.
Book volume table of contents   

[88] Roberto Frigerio and Carlo Petronio. Construction and recognition of hyperbolic 3-manifolds with geodesic boundary. Trans. Amer. Math. Soc. 356 (2004) 3243-3282. MR 2052949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Marc-Oliver Otto. Tight surfaces in three-dimensional compact Euclidean space forms. Trans. Amer. Math. Soc. 355 (2003) 4847-4863. MR 1997587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Stephanie B. Alexander and Richard L. Bishop. Spines and topology of thin Riemannian manifolds. Trans. Amer. Math. Soc. 355 (2003) 4933-4954. MR 1997598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 164 found      Go to page: 1 2 3 4 5 6